Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 229, NWS North Platte, NE

July 26, 2015Brown County, Keya Paha County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jul 26, 2015, 7:05 PM CDT for Brown County, Keya Paha County, Nebraska. It was in force for 25 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 26, 2015, 7:05 PM CDT (00:05 UTC)
Expired
Jul 26, 2015, 7:30 PM CDT
In force
25 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Brown County, NE, Keya Paha County, NE

The radar

The North Platte radar (KLNX), 91 km from the middle of the area, began a volume at 00:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 26, 7:20 PM CDTHAIL 1.511 Nw Ainsworth, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 0.1 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2015-07-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2433 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2015-07-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 81 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2433 J/kg
Mixed-layer CIN
-97 J/kg
Mixed-layer LCL
1791 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
81 m²/s²
0-3 km storm-relative helicity
68 m²/s²
Significant tornado parameter
0.1
Supercell composite
9.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

565 
WUUS53 KLBF 270005
SVRLBF
NEC017-103-270030-
/O.NEW.KLBF.SV.W.0229.150727T0005Z-150727T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
705 PM CDT SUN JUL 26 2015

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN KEYA PAHA COUNTY IN NORTH CENTRAL NEBRASKA...
  NORTHERN BROWN COUNTY IN NORTH CENTRAL NEBRASKA...

* UNTIL 730 PM CDT

* AT 704 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR JOHNSTOWN...
  OR 12 MILES NORTHWEST OF AINSWORTH...MOVING EAST AT 10 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
  SOUTHWESTERN KEYA PAHA AND NORTHERN BROWN COUNTIES...INCLUDING THE
  FOLLOWING LOCATIONS...MEADVILLE...ANTELOPE PEAK AND BOBCAT STATE
  WILDLIFE MANAGEMENT AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4260 10009 4269 10010 4278 9984 4253 9975
TIME...MOT...LOC 0004Z 256DEG 6KT 4263 10006 

HAIL...1.00IN
WIND...60MPH
 
$$

JACOBS
1 follow-up statement
331 
WWUS53 KLBF 270020
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
720 PM CDT SUN JUL 26 2015

NEC017-103-270030-
/O.CON.KLBF.SV.W.0229.000000T0000Z-150727T0030Z/
KEYA PAHA NE-BROWN NE-
720 PM CDT SUN JUL 26 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR SOUTHWESTERN KEYA PAHA AND NORTHERN BROWN COUNTIES...

AT 719 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTHEAST
OF JOHNSTOWN...OR 8 MILES NORTHWEST OF AINSWORTH...MOVING EAST AT 20
MPH.

HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. AT 719 PM CDT PING PONG SIZE HAIL WAS 
         REPORTED 11 MILES NORTHWEST OF AINSWORTH. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
         WIND DAMAGE TO ROOFS...SIDING AND TREES. 

THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 244 AND 247.
 
LOCATIONS IMPACTED INCLUDE...
MEADVILLE...ANTELOPE PEAK...BOBCAT STATE WILDLIFE MANAGEMENT AREA AND
AINSWORTH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4260 10009 4269 10010 4278 9984 4253 9975
TIME...MOT...LOC 0019Z 250DEG 15KT 4266 9994 

HAIL...1.50IN
WIND...60MPH
 
$$

JACOBS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 6:28 PM CDT, 37 minutes earlier.

Area forecast discussion, Jul 26, 6:28 PM CDT, 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
628 PM CDT SUN JUL 26 2015

.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 311 PM CDT SUN JUL 26 2015

ABBREVIATED FORECAST DISCUSSION DUE TO ONGOING SEVERE THUNDERSTORM
WATCH AND CONVECTIVE DEVELOPMENT.  STRONG DIABATIC WARMING IS
DESTABILIZING THE ATMOSPHERE ACROSS THE EASTERN PANHANDLE THIS
AFTERNOON IN THE VICINITY OF A LEE THERMAL TROUGH.  THE LATEST VIS
SATELLITE INDICATES A STEADY LINE OF CU DEVELOPING ALONG THE THERMAL
TROUGH...WITH A FEW STRONG STORMS ALREADY NOTED JUST WEST OF THE
FORECAST AREA.  THE OVERALL CONSENSUS OF THE NEAR TERM CONVECTIVE
ALLOWING MODELS SUGGESTS THE LINE WILL FILL IN AND SPREAD EAST WITH
TIME THIS AFTERNOON/EVENING.  STEEP LAPSE RATES ARE CONTRIBUTING TO
MODERATE CAPE...WITH BULK SHEAR INCREASING TO 40KTS EAST OVER THE
SANDHILLS.  ADDITIONAL STORMS /POSSIBLY SEVERE/ ARE FORECAST.

WILL NEED TO MONITOR EAST CENTRAL COLORADO AND ADJACENT HIGH PLAINS
FOR ADDITIONAL CONVECTION THIS EVENING AND OVERNIGHT...WHICH MAY
GROW UPSCALE INTO A CONVECTIVE SYSTEM AIDED BY A STOUT LLJ AND A
WEAK MID LEVEL DISTURBANCE.  THE LATEST 12Z NAM12 CARRIES THE
CONVECTIVE COMPLEX NORTHEAST ACROSS SOUTHWEST NEBRASKA THROUGH MID-
MORNING ON MONDAY.  THIS SOLUTION HAS SUPPORT FROM THE CURRENT GFS
AS WELL.

ADDITIONAL STORMS WILL BE POSSIBLE MONDAY AFTERNOON ACROSS MUCH OF
THE OUTLOOK AREA  AS SFC LOW DEEPENS OVER THE WESTERN DAKOTAS AND A
STRONG UPPER TROUGH CROSSES THE NORTHERN PLAINS.  A LEE TROUGH
AND/OR STRONG COLD FRONT WILL PROVIDE A FOCUS FOR STORM DEVELOPMENT
LATE MONDAY AFTERNOON.  FAVORABLE SHEAR AND CAPE WOULD PROMOTE
SEVERE STORM DEVELOPMENT.  THE CURRENT DAY TWO SLIGHT RISK OUTLOOK
FROM SPC LOOKS GOOD.

APPARENT TEMPERATURES ARE FORECAST TO CLIMB NEAR 100 DEGREES
FAHRENHEIT MONDAY AFTERNOON ACROSS FRONTIER...LINCOLN...AND HAYES
COUNTIES. ATTM...GUIDANCE HAS BEEN A BIT WARM WITH TEMPERATURES...SO
WOULD LIKE A SECOND LOOK OVERNIGHT TO DETERMINE IF HEADLINES ARE
NEEDED.

.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 311 PM CDT SUN JUL 26 2015

MONDAY NIGHT...THE APPROACHING UPPER TROUGH WILL BRING STEEP MID
LEVEL LAPSE RATES AND FAVORED RIGHT ENTRANCE REGION OF UPPER JET
TO WESTERN NEBRASKA. THIS WILL PROVIDE A FOCUS FOR STORMS AS A COLD
FRONT MOVES INTO THE FA. STRONG TO SEVERE STORMS POSSIBLE.

ON TUESDAY...A COLD FRONT WILL FINISH PUSHING THROUGH IN THE
MORNING WITH A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS ACROSS
THE FAR SERN ZONES. MODELS HAVE TRENDED FASTER WITH THE
FRONT...SO LOWER HIGHS A FEW DEGREES AND MOVED POPS FURTHER
SOUTHEAST AS WELL. DRIER AIR WILL ALSO MOVE INTO THE FA WITH
WESTERN ZONES SEEING DEWPOINTS ONLY IN THE LOWER TO MID 40S.

DRY CONDITIONS EXPECTED WEDNESDAY INTO THURSDAY WITH SURFACE HIGH
PRESSURE AND A DRIER AIRMASS IN PLACE. A RETURN OF MOISTURE IN NW
FLOW ALOFT TO BRING AT LEAST A SLIGHT CHANCE BY
THURSDAY NIGHT...CONTINUING FRIDAY THROUGH SUNDAY. COVERAGE
HOWEVER LOOKS ISOLATED AT BEST.

TEMPERATURES WILL RANGE FROM 82 TO 88 TUESDAY...THEN MID 80S
WEDNESDAY. THE UPPER 80S ON THURSDAY WILL WARM TO THE LOWER 90S
FRIDAY...SATURDAY AND SUNDAY AS THE UPPER RIDGE BECOMES
ESTABLISHED IN THE DESERT SOUTHWEST.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING)
ISSUED AT 627 PM CDT SUN JUL 26 2015

STRONG THUNDERSTORMS ARE LIKELY AT THE KLBF AND KVTN TERMINALS
THROUGH MID EVENING. WIND GUSTS UP TO 45 KTS ARE POSSIBLE AT THE
KLBF TERMINAL...AND AROUND 30 KTS AT THE KVTN TERMINAL. CIGS WITH
ANY THUNDERSTORMS MAY BE AS LOW AS 4000 FT AGL WITH VISBYS AS LOW
AS 2SM. AFTER 03Z THIS EVENING...CIGS WILL LIFT TO 12000 TO 20000
FT AGL WITH CLEARING EXPECTED BY MIDDAY MONDAY. THERE WILL BE
ANOTHER THREAT FOR STRONG TO SEVERE STORMS LATE MONDAY AFTERNOON
INTO MONDAY EVENING.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...JACOBS
LONG TERM...ROBERG
AVIATION...CLB
Hazardous weather outlook, Jul 26, 4:07 PM CDT, 2 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
407 PM CDT SUN JUL 26 2015

NEZ004>010-022>029-035>038-056>059-069>071-094-272115-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
407 PM CDT SUN JUL 26 2015 /307 PM MDT SUN JUL 26 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORMS ARE POSSIBLE THIS EVENING MAINLY WEST OF
VALENTINE THROUGH IMPERIAL. A FEW STORMS IN THIS AREA MAY BE
SEVERE WITH LARGE HAIL AND STRONG WIND GUSTS POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THERE SLIGHT RISK OF SEVERE THUNDERSTORMS AGAIN MONDAY AFTERNOON
AND EVENING AHEAD OF A FRONT. THE RISK OF SEVERE THUNDERSTORMS
WILL DIMINISH LATE MONDAY NIGHT AS A COLD FRONT COMES THROUGH.

HEAT INDICES ARE EXPECTED TO BE AROUND 100 DEGREES LATE MONDAY
AFTERNOON AND EARLY EVENING IN CENTRAL AND SOUTHWEST NEBRASKA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING FOR AREAS WEST OF A
VALENTINE THROUGH IMPERIAL LINE.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

In the hours before

Special weather statement, Jul 26, 6:04 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
504 PM MDT SUN JUL 26 2015

NEZ022-035-056>058-262345-
DEUEL NE-ARTHUR NE-KEITH NE-PERKINS NE-GARDEN NE-
504 PM MDT SUN JUL 26 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN KEITH...EASTERN DEUEL...
WESTERN ARTHUR...SOUTHEASTERN GARDEN AND NORTHWESTERN PERKINS
COUNTIES UNTIL 545 PM MDT...

AT 503 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES EAST OF OSHKOSH TO
NEAR SIXTEEN-MILE CORNER...AND MOVING NORTHEAST AT 20 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
VELMA...GOLDENEYE STATE WILDLIFE MANAGEMENT AREA...BELMAR...CLEAR
CREEK STATE WILDLIFE MANAGEMENT AREA...BIG SPRINGS...LEWELLEN...ASH
HOLLOW STATE HISTORICAL PARK...LAKE VIEW CAMPGROUND...BLUEWATER
BATTLEFIELD STATE HISTORICAL PARK...OTTER CREEK CAMPGROUND...
BARTON...WINDLASS HILL...BRULE...BRANDON...RUTHON...MEGEATH...EAGLE
GULCH CAMPGROUND AND VENANGO.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 92 BETWEEN MILE MARKERS 115 AND 131.
 INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 99 AND 122.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR
SOUTHWESTERN NEBRASKA.

LAT...LON 4168 10185 4082 10177 4076 10205 4100 10205
      4101 10222 4145 10227
TIME...MOT...LOC 2303Z 217DEG 25KT 4143 10222 4076 10216

JACOBS
Special weather statement, Jul 26, 6:20 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
520 PM MDT SUN JUL 26 2015

NEZ057-058-069-270000-
CHASE NE-KEITH NE-PERKINS NE-
520 PM MDT SUN JUL 26 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN KEITH...CHASE AND
PERKINS COUNTIES UNTIL 600 PM MDT...

AT 520 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTH OF VENANGO TO
7 MILES WEST OF HAIGLER...AND MOVING EAST AT 25 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
LAMAR...CHURCH GROVE CAMPGROUND...MADRID...ENDERS...AREA A
CAMPGROUND...CHAMPION...CHASE...ENDERS RESERVOIR STATE RECREATION
AREA...GRANT...CRETE...BRANDON...CENTER DAM CAMPGROUND...IMPERIAL...
VENANGO...WILD HORSE SPRING AND WANAMAKER STATE WILDFIRE MANAGEMENT
AREA.

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 25 AND 80.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR
SOUTHWESTERN NEBRASKA.

LAT...LON 4097 10205 4110 10140 4036 10139 4035 10205
TIME...MOT...LOC 2320Z 262DEG 30KT 4089 10209 3999 10208

JACOBS
Local storm report, Jul 26, 6:23 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
623 PM CDT SUN JUL 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0622 PM     TSTM WND GST     6 N LEWELLEN            41.42N 102.14W
07/26/2015  E60 MPH          GARDEN             NE   PUBLIC

&&

SBAKER
Local storm report, Jul 26, 6:38 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
638 PM CDT SUN JUL 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0637 PM     TORNADO          9 ENE VALENTINE         42.92N 100.39W
07/26/2015                   CHERRY             NE   LAW ENFORCEMENT

&&

SBAKER
Local storm report, Jul 26, 6:43 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
643 PM CDT SUN JUL 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     HAIL             8 N VALENTINE           42.99N 100.55W
07/26/2015  E1.00 INCH       CHERRY             NE   PUBLIC

&&

JGOMEZ
Special weather statement, Jul 26, 6:44 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
644 PM CDT SUN JUL 26 2015

NEZ005-006-008-270030-
KEYA PAHA NE-BROWN NE-EASTERN CHERRY NE-
644 PM CDT SUN JUL 26 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN KEYA PAHA...EAST
CENTRAL CHERRY AND NORTHERN BROWN COUNTIES UNTIL 730 PM CDT...

AT 644 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
JOHNSTOWN...OR 15 MILES WEST OF AINSWORTH...MOVING EAST AT 20 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
JOHNSTOWN...BOBCAT STATE WILDLIFE MANAGEMENT AREA...NORTH RIVER
TRAIL...MEADVILLE...ANTELOPE PEAK...KELLER PARK STATE RECREATION
AREA...AINSWORTH...PINE GLEN STATE WILDLIFE REFUGE...SPRINGVIEW AND
LONG PINE.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 183 BETWEEN MILE MARKERS 194 AND 214.
 HIGHWAY 20 BETWEEN MILE MARKERS 223 AND 228...NEAR MILE MARKER
232...AND BETWEEN MILE MARKERS 236 AND 250.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
NORTH CENTRAL NEBRASKA.

LAT...LON 4260 10021 4285 10020 4284 9973 4250 9970
TIME...MOT...LOC 2344Z 268DEG 18KT 4264 10014

JACOBS

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 7:11 PM CDTSpecial Weather StatementLBFHayes, Lincoln64 min
Jul 26, 7:14 PM CDTSevere Thunderstorm WarningLBFKeya Paha31 min
Jul 26, 7:19 PM CDTSpecial Weather StatementLBFThomas41 min
Jul 26, 7:32 PM CDTSevere Thunderstorm WarningLBFBrown, Rock43 min
Jul 26, 7:44 PM CDTSevere Thunderstorm WarningLBFBoyd, Holt, Keya Paha, Rock46 min
Jul 26, 7:49 PM CDTTornado WarningLBFBrown, Rock26 min
Jul 26, 8:16 PM CDTSpecial Weather StatementLBFFrontier, Hayes, Lincoln, Logan44 min
Jul 26, 8:17 PM CDTSevere Thunderstorm WarningLBFBrown, Rock43 min
Jul 26, 8:32 PM CDTSevere Thunderstorm WarningLBFBrown, Rock43 min
Jul 26, 8:35 PM CDTSevere Thunderstorm WarningLBFBoyd, Holt, Keya Paha, Rock40 min
Jul 26, 9:15 PM CDTSpecial Weather StatementLBFCuster45 min
Jul 26, 9:28 PM CDTSpecial Weather StatementLBFRock47 min
Jul 26, 9:55 PM CDTSpecial Weather StatementLBFHolt50 min
Jul 26, 10:30 PM CDTSpecial Weather StatementLBFLoup45 min
Jul 26, 10:57 PM CDTSevere Thunderstorm WarningLBFGarfield, Holt, Loup, Rock48 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.